Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016 (2016), Article ID 4346712, 11 pages
http://dx.doi.org/10.1155/2016/4346712
Research Article

Multiple-Term Refinements of Young Type Inequalities

Department of Mathematics and Statistics, Southern Illinois University Edwardsville, Box 1653, Edwardsville, IL 62026, USA

Received 2 July 2016; Accepted 10 October 2016

Academic Editor: Shaofang Hong

Copyright © 2016 Daeshik Choi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daeshik Choi, “Multiple-Term Refinements of Young Type Inequalities,” Journal of Mathematics, vol. 2016, Article ID 4346712, 11 pages, 2016. doi:10.1155/2016/4346712